Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The nonexistence of some noncompact constant mean curvature surfaces
HTML articles powered by AMS MathViewer

by Leung-Fu Cheung PDF
Proc. Amer. Math. Soc. 121 (1994), 1207-1209 Request permission

Abstract:

Using isoperimetric inequality, we prove that there are no complete noncompact surfaces in ${\mathbb {R}^3}$ with finite total curvature, odd Euler characteristic, and mean curvature bounded away from zero.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C42
  • Retrieve articles in all journals with MSC: 53A10, 53C42
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1207-1209
  • MSC: Primary 53A10; Secondary 53C42
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1186985-4
  • MathSciNet review: 1186985